Please use this identifier to cite or link to this item:
https://hdl.handle.net/11147/1934
Full metadata record
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Pashaev, Oktay | - |
dc.contributor.author | Chang, Nai-Heng | - |
dc.date.accessioned | 2016-07-20T07:40:00Z | |
dc.date.available | 2016-07-20T07:40:00Z | |
dc.date.issued | 2005 | - |
dc.identifier.citation | Chang, N.-H., and Pashaev, O. (2005). The Cauchy problem for the planar spin-liquid model. Nonlinearity, 18(3), 1305-1329. doi:10.1088/0951-7715/18/3/019 | en_US |
dc.identifier.issn | 0951-7715 | - |
dc.identifier.issn | 1361-6544 | - |
dc.identifier.issn | 0951-7715 | - |
dc.identifier.uri | http://doi.org/10.1088/0951-7715/18/3/019 | - |
dc.identifier.uri | http://hdl.handle.net/11147/1934 | - |
dc.description.abstract | In this paper, we study the Cauchy problem of a two-dimensional model for a moving ferromagnetic continuum and prove global existence and uniqueness of solutions. In addition, equivalence to the coupled system of nonlinear Schrödinger equations interacting with a Chern-Simons gauge field is established. | en_US |
dc.description.sponsorship | National Science Council of Republic of China under Grant 92-2115-M-390-006 | en_US |
dc.language.iso | en | en_US |
dc.publisher | IOP Publishing Ltd. | en_US |
dc.relation.ispartof | Nonlinearity | en_US |
dc.rights | info:eu-repo/semantics/openAccess | en_US |
dc.subject | Cauchy problem | en_US |
dc.subject | NLS-like equations | en_US |
dc.subject | Heisenberg model | en_US |
dc.subject | Schrödinger equation | en_US |
dc.title | The Cauchy Problem for the Planar Spin-Liquid Model | en_US |
dc.type | Article | en_US |
dc.authorid | TR57865 | - |
dc.institutionauthor | Pashaev, Oktay | - |
dc.department | İzmir Institute of Technology. Mathematics | en_US |
dc.identifier.volume | 18 | en_US |
dc.identifier.issue | 3 | en_US |
dc.identifier.startpage | 1305 | en_US |
dc.identifier.endpage | 1329 | en_US |
dc.identifier.wos | WOS:000229087400019 | - |
dc.identifier.scopus | 2-s2.0-29744442553 | - |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.identifier.doi | 10.1088/0951-7715/18/3/019 | - |
dc.relation.doi | 10.1088/0951-7715/18/3/019 | en_US |
dc.coverage.doi | 10.1088/0951-7715/18/3/019 | - |
dc.identifier.wosquality | Q2 | - |
dc.identifier.scopusquality | Q2 | - |
item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
item.languageiso639-1 | en | - |
item.openairetype | Article | - |
item.grantfulltext | open | - |
item.fulltext | With Fulltext | - |
item.cerifentitytype | Publications | - |
crisitem.author.dept | 04.02. Department of Mathematics | - |
Appears in Collections: | Mathematics / Matematik Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection |
CORE Recommender
SCOPUSTM
Citations
4
checked on Mar 28, 2025
WEB OF SCIENCETM
Citations
4
checked on Mar 29, 2025
Page view(s)
1,302
checked on Mar 31, 2025
Download(s)
320
checked on Mar 31, 2025
Google ScholarTM
Check
Altmetric
Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.